# SDR ACE112805

- Difficulty date: November 28, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 30,822 hours, 21,408 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter, Lucas
- Component part number: 23078019
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT GEN OFF LINE AND NO ENGINE STARTER AFTER LANDING - REPLACED STARTER/GENERATOR DUE FRONT BEARING FAILURE
